Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 33,00 € Taxes included to order
    Pages Iconography Videos Other
    5 0 0 0

Comptes Rendus Mathématique
Volume 355, n° 2
pages 128-132 (février 2017)
Doi : 10.1016/j.crma.2017.01.008
Received : 16 January 2017 ;  accepted : 17 January 2017
A remark on boundary level admissible representations
Une remarque sur les représentations admissibles de niveau limite

Victor G. Kac , Minoru Wakimoto
 Department of Mathematics, M.I.T., Cambridge, MA 02139, USA 


We point out that it is immediate by our character formula that in the case of a boundary level the characters of admissible representations of affine Kac–Moody algebras and the corresponding W -algebras decompose in products in terms of the Jacobi form  .

The full text of this article is available in PDF format.

Nous remarquons la conséquence suivante de notre formule de caractères. Pour un niveau limite, les caractères d'une représentation admissible d'une algèbre de Kac–Moody affine ainsi que de la W -algèbre correspondante s'expriment comme des produits de formes de Jacobi  .

The full text of this article is available in PDF format.

Top of the page

© 2017  Published by Elsevier Masson SAS de la part de Académie des sciences.